CSpace

Browse/Search Results:  1-10 of 21 Help

Selected(0)Clear Items/Page:    Sort:
A novel high-order approximate scheme for two-dimensional time-fractional diffusion equations with variable coefficient 期刊论文
COMPUTERS & MATHEMATICS WITH APPLICATIONS, 2019, 卷号: 78, 期号: 5, 页码: 1288-1301
Authors:  Wang, Fenling;  Zhao, Yanmin;  Chen, Chen;  Wei, Yabing;  Tang, Yifa
Favorite  |  View/Download:5/0  |  Submit date:2020/01/10
Time-fractional diffusion equations  Variable coefficient  Quasi-Wilson nonconforming anisotropic finite element  L2-1(sigma) formula  Stability  Superclose and superconvergence  
Fast evaluation and high accuracy finite element approximation for the time fractional subdiffusion equation 期刊论文
NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS, 2018, 卷号: 34, 期号: 2, 页码: 705-730
Authors:  Ren, Jincheng;  Mao, Shipeng;  Zhang, Jiwei
Favorite  |  View/Download:13/0  |  Submit date:2018/07/30
fast convolution algorithm  finite element method  fractional subdiffusion equation  fully discrete scheme  superconvergence estimate  
Superconvergence of Finite Element Approximations for the Fractional Diffusion-Wave Equation 期刊论文
JOURNAL OF SCIENTIFIC COMPUTING, 2017, 卷号: 72, 期号: 3, 页码: 917-935
Authors:  Ren, Jincheng;  Long, Xiaonian;  Mao, Shipeng;  Zhang, Jiwei
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
Fractional diffusion-wave equation  Finite element method  Fully discrete scheme  Error estimate  
Optimal L-infinity Estimates for Galerkin Methods for Nonlinear Singular Two-point Boundary Value Problems 期刊论文
ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES, 2015, 卷号: 31, 期号: 3, 页码: 719-728
Authors:  Zhang, Xu;  Shi, Zhong-ci
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
singular  two-point boundary value problems  symmetric Galerkin method  maximum norm error estimate  superconvergence  local mesh refinement  
A Type of Finite Element Gradient Recovery Method based on Vertex-Edge-Face Interpolation: The Recovery Technique and Superconvergence Property 期刊论文
EAST ASIAN JOURNAL ON APPLIED MATHEMATICS, 2011, 卷号: 1, 期号: 3, 页码: 248-263
Authors:  Lin, Qun;  Xie, Hehu
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
Finite element method  least-squares fitting  vertex-edge-face interpolation  superconvergence  a posteriori error estimate  
The superconvergence of the Newton-Cotes rule for Cauchy principal value integrals 期刊论文
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 2010, 卷号: 235, 期号: 3, 页码: 696-707
Authors:  Liu, Dongjie;  Wu, Jiming;  Yu, Dehao
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Cauchy principal value integral  Newton-Cotes method  Superconvergence result  
Finite element method for a nonsmooth elliptic equation 期刊论文
FRONTIERS OF MATHEMATICS IN CHINA, 2010, 卷号: 5, 期号: 2, 页码: 191-209
Authors:  Chang, Lili;  Gong, Wei;  Yan, Ningning
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Finite element method  nonsmooth elliptic equation  a priori error estimate  a posteriori error estimate  superconvergence analysis  active set method  
The superconvergence of composite trapezoidal rule for Hadamard finite-part integral on a circle and its application 期刊论文
INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS, 2010, 卷号: 87, 期号: 4, 页码: 855-876
Authors:  Zhang, Xiaoping;  Wu, Jiming;  Yu, Dehao
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
finite-part integral  composite trapezoidal rule  superconvergence  finite-part integral equation of the second kind  scattering problem  
SUPERCONVERGENCE ESTIMATES OF FINITE ELEMENT METHODS FOR AMERICAN OPTIONS 期刊论文
APPLICATIONS OF MATHEMATICS, 2009, 卷号: 54, 期号: 3, 页码: 181-202
Authors:  Lin, Qun;  Liu, Tang;  Zhang, Shuhua
Favorite  |  View/Download:1/0  |  Submit date:2018/07/30
American options  variational inequality  finite element methods  optimal and superconvergent estimates  interpolation postprocessing  a posteriori error estimators  
Superconvergence of the composite Simpson's rule for a certain finite-part integral and its applications 期刊论文
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 2009, 卷号: 223, 期号: 2, 页码: 598-613
Authors:  Zhang, Xiaoping;  Wu, Jiming;  Yu, Dehao
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Finite-part integral  Finite-part integral equation  Composite Simpson's rule  Superconvergence